# SDR UIEA2019051504201

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,362 hours, 19,318 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG IGNITER 2 STATUS MESSAGE( R ENG IGNITION AUDIBLE TESTED PER AMM 74-00-00. BOTH IGNITERS OK. NO ACTIVE MSG. )
